MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6+ L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6+ L
Model Number 02.12.0026L
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 25.11.2020: lot#: 183452: 45 items manufactured, and released on 10-jul-2018.Expiration date: 2023-06-27.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l lot.179501 (k090988); batch review performed by medacta regulatory affairs department on 25.11.2020: lot 179501: 100 items manufactured and released on 10-apr-2018.Expiration date: 2023-03-27.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0511fl tibial insert fixed sphere flex size 5/11 mm l lot.177403 (k140826) batch review performed by medacta regulatory affairs department on 25.11.2020: lot 177403: 50 items manufactured and released on 1-mar-2018.Expiration date: 2023-02-9.No anomalies found related to the problem.To date, 37 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 10 months from the primary surgery due to instability.The knee becomes unstable after the therapist manipulated the knee into extension.It appears to be soft-tissue related as pop was felt.The surgeon revised the femoral component, tibial tray, and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 6+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10905589
Report Number3005180920-2020-00832
Device Sequence Number19594484
Product Code JWH
UDI-Device Identifier07630030862434
UDI-Public07630030862434
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2023
Device Model Number02.12.0026L
Device Catalogue Number02.12.0026L
Device Lot Number183452
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR